# SDR FDEA201708232313

- Difficulty date: August 23, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: ACA70171
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT FORWARD TRUNNION FITTING FOUND SUSPECTED CRACKED AS MARKED. CARRIED OUT REPAIR AS PER SRM 53-10-14-2R FIG 202 REPAIR 2. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
